# SDR SWAA2023062049558

- Difficulty date: May 17, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25R BS 540 FWD CARGO COMPARTMENT 2023-330244<[01] EQUIPMENT P/N 45MG; S/N 130063701; DUE DATE 16-JUN-23 WAS USED;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-24;[03] EDDY CURRENT EQUIPMENT USED P/N:NORTEC 600D; S/N: 60009161631 AND DUE DATE: 31-JAN-24.;[04] PERFORMED REPAIR STRINGER 25R BTW BS 500C TO BS 540 AT FWD CARGO COMPARTMEN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFF BELOW;[05] PERFORMED REPAIR STRINGER 25R BTW BS 500C TO BS 540 AT FWD CARGO COMPARTMEN IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFF BELOW RII
